Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Igusa's local zeta functions of semiquasihomogeneous polynomials


Author: W. A. Zúñiga-Galindo
Journal: Trans. Amer. Math. Soc. 353 (2001), 3193-3207
MSC (2000): Primary 11D79, 11S40, 14G10
Published electronically: April 11, 2001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper, we prove the rationality of Igusa's local zeta functions of semiquasihomogeneous polynomials with coefficients in a non-archimedean local field $K$. The proof of this result is based on Igusa's stationary phase formula and some ideas on Néron $\pi $-desingularization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11D79, 11S40, 14G10

Retrieve articles in all journals with MSC (2000): 11D79, 11S40, 14G10


Additional Information

W. A. Zúñiga-Galindo
Affiliation: Universidad Autónoma de Bucaramanga, Laboratorio de Computo Especializado, A.A. 1642, Bucaramanga, Colombia
Address at time of publication: 6351 SW 43rd Street, Miami, Florida 33155
Email: wzuniga@bumanga.unab.edu.co

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02323-6
PII: S 0002-9947(01)02323-6
Keywords: Local zeta functions, semiquasihomogeneous polynomials, positive characteristic
Received by editor(s): June 3, 1997
Received by editor(s) in revised form: May 16, 2000
Published electronically: April 11, 2001
Additional Notes: This work was supported by COLCIENCIAS, contract #063-98
Article copyright: © Copyright 2001 American Mathematical Society